# SDR DALA2020013110750

- Difficulty date: January 29, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 61,169 hours, 22,299 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACK ON THE LT HORIZONTAL STAB RIB AT HSS 92.70.  THE RIB WAS REPAIRED IAW SRM 55-10-09, FIG 202,  REPAIR 4,  FIG 202, DETAIL A, ER/A 584820-14, REV ORIG, AND ETI-37-20-301, REV 3.
